# SDR 2003UALA00978

- Difficulty date: December 21, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 47,896 hours, 7,882 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DR1 FWD CROSSAISLE.  REPLACED BROKEN FEEDER CABLE. OPS CKD NORMAL.
